# SDR MASA200500019

- Difficulty date: January 7, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 7,221 hours, 6,743 cycles
- Engine: Allsn AE3007A
- Engine time: 7,221 hours, 6,743 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 7,221 hours, 6,743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 400FH SYSTEM AND POWERPLANT CHECK, 40 CC'S OF OIL WAS FOUND WHEN STARTER DRAIN ADAPTER WAS REMOVED.  IAW MESA FORM M867ERJ MAGNETIC CARBON SEAL MUST BE REPLACED WITHIN 50FH.  RO EMB 145-72-1050 WAS CREATED, WITH TASK MRO02000 CREATED TO TRACK PERMANENT REPAIR.
